Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took pause 500mg for heavy bleeding with clots. Not cured. Stopped after taking meprate 10mg. Started again. Worrisome?

i was having very heavy bleeding with clots hence i took pause 500mg nearly 25 tabs but bleeding didnt stop even after 12 days hence my hynae advised meprate 10mg 2-2-2 for 3 days & then 1-0-1 for18 days but bleeding stopped after 8 tablets then i started 1-0-1 but immediately again bleeding started but always felt that it would start all over again so again she out me 2-2-2 now totally i have taken 30 tablets can i stop now pls help i am 46 years old
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here, I must say that this is the beginning of menopause if the bleeding is too heavy then you might be in need of some hormone therapy to control the bleeding and for that you need to see the Gynecologists if you are already on such therapy then no need to worry about this, take care and have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor